# SDR CALA2024112601313

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 78,417 hours, 29,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REPORTED LOOSE PERFORMED VISUAL INSPECTION OF FWD GALLEY SVC DOOR FLOOR MOUNTED ESCAPE SLIDE PAWL, MOUNTED PLATE, GIRT BAR AND RETAINER CLIPS (J-HOOKS)- NO DEFORMATION NOTED AS PER STEP C REF AMM TASK 25-66-01. A/C OK FOR SVC.
